Affordable Access

Publisher Website

Tangent Sets in the Space of Measures: With Applications to Variational Analysis

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
249
Issue
2
Identifiers
DOI: 10.1006/jmaa.2000.6906
Keywords
  • Variational Methods
  • Optimisation On Measures
  • Tangent Sets
  • Total Variation
  • Necessary Conditions For Extremum

Abstract

Abstract We characterise the first and second order tangent sets in the linear space of signed measures with finite total variation and apply the obtained results to derive necessary optimality conditions for functionals on measures.

There are no comments yet on this publication. Be the first to share your thoughts.